# SDR SWAA2022032912619

- Difficulty date: September 11, 2019
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 43,308 hours, 22,161 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FLOOR PANEL 140DF HAS CORROSION ON UPPER AND LOWER SURFACES STA 887 TO 947 LBL10-RBL24 WL 165 / AFT CARGO PANEL 140DF HAS CORROSION ON UPPER AND LOWER SURFACES. BLENDED AND REMOVED CORROSION I/A/W SRM 51-10-02-0G-0. 'OUT OF LIMITS' THICKNESS IS .070; MAT LOSS .014; MAT REMAINING .057 I/A/W SRM 53-00-53-1A-1. REPLACED PNL WITH NEW P/N 453A2610-20 I/A/W BOEING DWG 453A2610 REV:K AND 453A 2610 REV:B 'A' TAG WN 1996
